# SDR AALA201706029011

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 10,102 hours, 3,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L4 DOOR ASSIST BOTTLE PRESSURE LOW. CHARGED L4 DOOR ASSIST BOTTLE WITH NITROGEN IAW AMM 52-10-00.
